# SDR USAA2012031200004

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 57,058 hours, 37,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C229084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - CRACK FOUND ADJACENT TO PREVIOUSLY INSTALLED REPAIR AT BS 500B, S20L, WL 182.5.  REMOVED PREVIOUS REPAIR, REMOVED CRACK & INSTALLED REPAIR DOUBLERS IAW B737 SRM 53-00-07-2R-13.
